Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2022 | 2021 | 2020 | 2019 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010
Number of items: 25.

2022

Bringmann, Kathrin and Kane, Ben (2022). CLASS NUMBERS AND REPRESENTATIONS BY TERNARY QUADRATIC FORMS WITH CONGRUENCE CONDITIONS. Math. Comput., 91 (333). S. 295 - 330. PROVIDENCE: AMER MATHEMATICAL SOC. ISSN 1088-6842

Bringmann, Kathrin and Kane, Ben (2022). The degenerate parts of spaces of meromorphic cusp forms under a regularized inner product. Adv. Math., 402. SAN DIEGO: ACADEMIC PRESS INC ELSEVIER SCIENCE. ISSN 1090-2082

2021

Bringmann, Kathrin, Kane, Ben and Males, Joshua ORCID: 0000-0002-0324-601X (2021). On t-core and self-conjugate (2t-1)-core partitions in arithmetic progressions. J. Comb. Theory Ser. A, 183. SAN DIEGO: ACADEMIC PRESS INC ELSEVIER SCIENCE. ISSN 1096-0899

2020

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Kane, Ben, Lobrich, Steffen, Ono, Ken and Rolen, Larry (2020). On divisors of modular forms (vol 329, pg 541, 2018). Adv. Math., 374. SAN DIEGO: ACADEMIC PRESS INC ELSEVIER SCIENCE. ISSN 1090-2082

Ehlen, Stephan ORCID: 0000-0003-2029-6219, Guerzhoy, Pavel, Kane, Ben and Rolen, Larry (2020). Central L-values of elliptic curves and local polynomials. Proc. London Math. Soc., 120 (5). S. 742 - 770. HOBOKEN: WILEY. ISSN 1460-244X

2019

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Jenkins, Paul and Kane, Ben (2019). Differential operators on polar harmonic Maass forms and elliptic duality. The Quarterly Journal of Mathematics, 70 (4). pp. 1181-1207. Oxford University Press. ISSN 0033-5606

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Kane, Ben and von Pippich, Anna-Maria (2019). Regularized inner products of meromorphic modular forms and higher Green’s functions. Communications in Contemporary Mathematics, 21 (05). p. 1850029. World Scientific. ISSN 0219-1997

2017

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben (2017). Ramanujan and coefficients of meromorphic modular forms. Journal de Mathématiques Pures et Appliquées, 107 (1). pp. 100-122. Elsevier. ISSN 00217824

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben ORCID: 0000-0003-4074-7662 (2017). Regularized inner products and weakly holomorphic Hecke eigenforms. Journal of Physics A: Mathematical and Theoretical, 51 (4). 044001. IOP Science. ISSN 1751-8113

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Kane, Ben ORCID: 0000-0003-4074-7662, Löbrich, Steffen, Ono, Ken ORCID: 0000-0003-3670-319X and Rolen, Larry (2017). Number theoretic generalization of the monster denominator formula. Journal of Physics A: Mathematical and Theoretical, 50 (47). p. 473001. IOP Science. ISSN 1751-8113

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Kane, Ben ORCID: 0000-0003-4074-7662, Parry, Daniel and Rhoades, Robert (2017). On the Andrews–Zagier asymptotics for partitions without sequences. Advances in Mathematics, 309. pp. 436-451. Elsevier. ISSN 00018708

2016

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben (2016). Modular local polynomials. Mathematical Research Letters, 23 (4). pp. 973-987. Boston: International Press. ISSN 10732780

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben ORCID: 0000-0003-4074-7662 (2016). Polar harmonic Maass forms and their applications. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 86 (2). pp. 213-233. Springer. ISSN 0025-5858

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben ORCID: 0000-0003-4074-7662 (2016). A problem of Petersson about weight 0 meromorphic modular forms. Research in the Mathematical Sciences, 3 (1). pp. 1-31. Springer. ISSN 2197-9847

2015

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Guerzhoy, Pavel and Kane, Ben ORCID: 0000-0003-4074-7662 (2015). Half-integral weight p-adic coupling of weakly holomorphic and holomorphic modular forms. Research in Number Theory, 1 (1). Springer. ISSN 2363-9555

2014

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Guerzhoy, Pavel and Kane, Ben (2014). Shintani lifts and fractional derivatives for harmonic weak Maass forms. Advances in Mathematics, 255. pp. 641-671. Elsevier. ISSN 00018708

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Kane, Ben and Zwegers, Sander (2014). On a completed generating function of locally harmonic Maass forms. Compositio Mathematica, 150 (5). pp. 749-762. Cambridge University Press. ISSN 0010-437X

2013

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben ORCID: 0000-0003-4074-7662 (2013). Secord-order cusp forms and mixed mock modular forms. The Ramanujan Journal, 31 (1-2). pp. 147-161. Springer. ISSN 1382-4090

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Kane, Ben and Viazovska, Maryna (2013). Theta lifts and local Maass forms. Mathematical Research Letters, 20 (2). pp. 213-234. International Press. ISSN 10732780

2012

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben (2012). Inequalities for full rank differences of 2-marked Durfee symbols. Journal of Combinatorial Theory, Series A, 119 (2). pp. 483-501. Elsevier. ISSN 00973165

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Kane, Ben ORCID: 0000-0003-4074-7662 and Rhoades, Robert C. (2012). Duality and Differential Operators for Harmonic Maass Forms. Developments in Mathematics, 28. pp. 85-106. Springer. ISSN 1389-2177

2011

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben (2011). Multiplicative q-hypergeometric series arising from real quadratic fields. Transactions of the American Mathematical Society, 363 (04). pp. 2191-2209. American Mathematical Society. ISSN 0002-9947

2010

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben (2010). Inequalities for differences of Dyson’s rank for all odd moduli. Mathematical Research Letters, 17 (5). pp. 927-942. International Press. ISSN 10732780

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Kane, Ben ORCID: 0000-0003-4074-7662 (2010). New identities involving sums of the tails related to real quadratic fields. The Ramanujan Journal, 23 (1-3). pp. 243-251. Springer. ISSN 1382-4090

Kane, Ben and Sun, Zhi-Wei (2010). ON ALMOST UNIVERSAL MIXED SUMS OF SQUARES AND TRIANGULAR NUMBERS. Trans. Am. Math. Soc., 362 (12). S. 6425 - 6456. PROVIDENCE: AMER MATHEMATICAL SOC. ISSN 0002-9947

This list was generated on Sun Jun 23 06:43:56 2024 CEST.